# SDR AALA20071320

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 25533
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS FROM SEAT ROWS 22 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 25 OVERHEAD BIN FOR EMERGENCY LIGHTS FROM SEAT ROWS 22 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
